tagline
WETA

Search LD OnLine

Get our free newsletter

advertisement

Forums
Adults with LD or ADHD

Male sexual side effects with stratterra?


Author Message
Joined: Nov 03, 2005
Posts: 69140
Other Topics
Posted Jun 03, 2003 at 2:17:22 PM
Subject: Male sexual side effects with stratterra?

I have been diagnosed with ADD. In the past I have been on Welbutrin and zoloft both of which caused orgasmic dysfunction. To be bluntly honest, this exaserbates some of the problems relationship wise when dealing with ADD. I just started stratterra today and am concerned about sexual dysfunction. Anybody have any expieriences they would be willing to share?

Back to top Profile Email
Anonymous
Joined Aug 28, 2014
Posts: 69140

Other Topics
Posted:Jun 10, 2003 7:37:00 AM

I hate to tell you this but strattera will do the same thing. I have been on it for a few months and it causes me to have difficulty with erections sometimes, and ejaculation comes without orgasm sometimes as well. It does not happen all the time and as tolerence builds up I think it will imrove but you may still notice it.

Back to top Profile Email
Anonymous
Joined Aug 28, 2014
Posts: 69140

Other Topics
Posted:Jun 29, 2004 8:24:38 PM

I had the same problem, after using methylphenidate, ritalin/concerta for 15 years i decided to try strattera to see if it would resolve any of the side efects involved with taking a stimulant... weel after two weeks I had to swith back to concerta ... strattera gave me erectile disfunction, made me anorgasmic, extremely sleepy all day long to the point where while i was studing i would suddenly find my self sleeping on the desk every half and hour ... and also made me feel kinda blunted in a way i have heard some people describe how prozac makes them feel, usually i am really happy, cheery, full of energy, with strattera i felt just kinda blah... I hope this helps you

Back to top Profile Email
Jondo82
Joined Apr 16, 2005
Posts: 2

Other Topics
Posted:Apr 16, 2005 4:29:25 PM

Strattera really messed with me. It was the first medication I went on when I was diagnosed last summer (August 2004) and it caused erectile dysfunction, problems urinating, made me tired all the time, and all around didn't really help. It even sent me to the hospital with a freakishly high blood pressure, the doctors thought I was going to have a heart attack and I'm only 20. I wouldn't reccomend this medication at all, the sideeffects outweighed the benefits.

Back to top Profile Email
Latino heat
Joined Apr 08, 2006
Posts: 2

Other Topics
Posted:Apr 08, 2006 5:26:23 PM

about 2 weeks ago I found out I had adhd through my doc, and he give me a prescription to strettera, and I tell you guys I had the worst side effects from it.
I had all this.
1 imsonia
2 high blood pressure
3 extreme dizziness
3 diarrhea
4 anxiety
5 fever
6 loss of weight
It also made me very slow in thinking, at times it made me feel like I had a big head,lol. :)
I was on it for about 1 week, and it was the worst week of my life :( , I work as a apprentice welder, and I could not go to work, because I was to dizzy too drive to work, and to use machinery.
As for sexual problems I did notice some change, but it was for the good,
Maybe its because I'm Latino and have alot of passion in my blood,LOL
But its not worth it to keep taking it, the bad side effects were more than I can handle.
Now Im on Dexedrine.
Anyone on it today in here??

Latino heat.

The heat is here, learn to love it.

Back to top Profile Email